# SDR AALA20030024

- Difficulty date: December 18, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN EXTENDING FROM FASTENER HOLE LEFT SIDE STATION 1380 JUST ABOVE LONGERON 14L.  REPAIRED CRACK IN FUSELAGE LEFT SIDE STATION 1380 PER SRM 53-01-00.  (M)
